A 24-year-old female asked:
hello, i have a rash + dryness on my lips (mainly top) that the dr prescribed fluocinonide ointment for, but it is not really working, can you help?
1 doctor answer • 2 doctors weighed in
Pediatric Nephrology and Dialysis 30 years experience
Rash on lip: need to avoid the irritant in order for the treatment to work. Steroid ointment prescribed by your doctor is excellent choice, however if you have the habit of licking your upper lip and hence the rash and continue to do so while applying his prescription---it's not going to work. 2 steps needed-- avoid irritant and apply ointment
2378 viewsReviewed >2 years ago
Last updated Aug 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.